# SDR AU970656

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc LO360A1G6
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682014
- Condition: Failed
- Location: Eng Mag Dist
- Component: Bendix, D4RN2021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO DISTRIBUTOR GEAR TEETH MISSING
